# SDR A6WA201140712

- Difficulty date: June 15, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP OTBD HINGE BOX ATTACH LUG GOUGED (HINGE ARM TO HINGE BOX LUG) BLENDED (.008") IAW REO 601R-57-54-192.
